# SDR UALA2010120204433

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 36,357 hours, 4,456 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 9155
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK T-S AHM PROGRAM HAS DETECTED FAULT MESSAGE 21-24101 LT UPPER FLOW CONTROL VALVE TORQUE MOTOR NOT IN CMD POSN.   ACP VISUAL CK OF CONNECTORS AND LOCAL WIRING ON THE LT PACK BAY AREA, CHECKING FOR SECURITY AND OBVIOUS DAMAGE. REPLACE THE LT PACK UPPER FLOW CONTROL SOV(V21511) PCN 646-9007. ACP TEST OF UPPER FCV IAW MM.  CONFIRM PARTS WITH ONLINE IPC.  IF FAULT CONTINUES REF FIM21-51 TASK 817 FOR FURTHER T-S. REPLACED LT UPPER FLOW CONTROL SOV IAW AMM.
